# SDR SA05115

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 16,775 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHTS FAILED THE SYSTEM TEST.  MAINTENANCE REPLACED THE MIDDLE, RIGHT EMERGENCY POWER SUPPLY UNIT (FIN 12WL).  OPERATIONALLY CHECKS OK.
